# SDR SWAA011369

- Difficulty date: May 7, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 43,445 hours, 42,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND VERTICAL STIFFENERS CRACKED, AT MLG WHEEL WELL, BS 663, RBL 6.4, LBL 6.4.  REPAIRED PER SWA RA.
